Toggle Main Menu Toggle Search

ePrints

Algebraic and geometric aspects of rational Γ-inner functions

Lookup NU author(s): Professor Jim Agler, Dr Zinaida Lykova, Professor Nicholas Young

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Agler J, Lykova ZA, Young NJ

Publication type: Article

Publication status: Published

Journal: Advances in Mathematics

Year: 2018

Volume: 328

Pages: 133-159

Print publication date: 13/04/2018

Online publication date: 22/02/2018

Acceptance date: 20/12/2017

ISSN (print): 0001-8708

ISSN (electronic): 1090-2082

Publisher: Cornell University

URL: https://doi.org/10.1016/j.aim.2017.12.018

DOI: 10.1016/j.aim.2017.12.018

Notes: Submitted on 14 Feb 2015


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share